Header

UZH-Logo

Maintenance Infos

Intersection of independent regenerative sets


Bertoin, Jean (1999). Intersection of independent regenerative sets. Probability Theory and Related Fields, 114(1):97-121.

Abstract

We investigate the nature of the intersection of two independent regenerative sets. The approach combines Bochners subordination and potential theory for a pair of Markov processes in duality.

Abstract

We investigate the nature of the intersection of two independent regenerative sets. The approach combines Bochners subordination and potential theory for a pair of Markov processes in duality.

Statistics

Citations

4 citations in Web of Science®
4 citations in Scopus®
Google Scholar™

Altmetrics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Language:English
Date:1999
Deposited On:25 Jul 2013 06:49
Last Modified:05 Apr 2016 16:52
Publisher:Springer
ISSN:0178-8051
Publisher DOI:https://doi.org/10.1007/s004400050223
Related URLs:http://www.ams.org/mathscinet-getitem?mr=1697141
http://www.zentralblatt-math.org/zbmath/search/?q=an%3A0937.60043

Download

Full text not available from this repository.
View at publisher